MAUDE Adverse Event Report: ARTHREX, INC. SUTURELASSO SD WIRE LOOP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. SUTURELASSO SD WIRE LOOP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number SUTURELASSO SD WIRE LOOP
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
The surgeon was using the swift stitch to pass a suture through the labrum of the hip.He made one pass and when he brought the instrument out of the trim it cannula, the teeth would not advance as the sheath had disconnected from the shaft of the swift stitch.
 
Additional Manufacturer Narrative
The complaint is confirmed based on the customer-provided photo, which displays the ar-4068-05sd wire loop caught within the broken suturelasso.However, as the devices involved in the event were not returned for physical evaluation, the cause remains undetermined.No change in harm was identified.

Brand Name
SUTURELASSO SD WIRE LOOP
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13471392
Report Number1220246-2022-04405
Device Sequence Number19260726
Product Code LXH
UDI-Device Identifier00888867031418
UDI-Public00888867031418
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURELASSO SD WIRE LOOP
Device Catalogue NumberAR-4068-05SD
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2022
Supplement Date Received by Manufacturer01/18/2022
Initial Report FDA Received Date02/07/2022
Supplement Report FDA Received Date07/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown